# SDR REXA2021080600528

- Difficulty date: June 16, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: SH690313519
- Condition: Unsecure
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE WATER SERVICE DOOR AT FS349 IS HITTING THE FUSELAGE AND GOUGING IT. 900-53-900-105 - REWORK AREA IAW EANO. CRJ953-11796 REV IR ISSUE 6-19-21
